# SDR REXA2018011200057

- Difficulty date: January 12, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 22,616 hours, 14,677 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: CC670173262
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OB FLAP IB BUTE DOOR HINGE HAS PLAY. REMOVED AND REPLACED RT WING OB FLAP INBOARD BUTE DOOR HINGE IAW SRM 51-42-06.
